# SDR CALA2017122604610

- Difficulty date: December 26, 2017
- Submitted: December 26, 2017
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146N541613
- Condition: Corroded
- Location: Bs 1320-1343
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR SUPPORT AT LBL 2.9 HAS CORROSION FROM BS 1343.5 TO 1320.   REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02, PARA 4 AND 7, AND DWG 146N53 90.
